# SDR CHQA200900156

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 18,805 hours, 15,320 cycles
- Engine: Ge CF343B1
- Engine time: 18,805 hours, 15,320 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356124310
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5516, IAH TO ATL.  THE FLIGHT CREW REPORTED AN ANTI-ICE DUCT FAIL MESSAGE ON EICAS, WITH WING ANTI-ICE DUCT FAIL ILLUMINATED ON THE PUSH BUTTON.  THE SYNOPTIC PAGE ON EICAS SHOWS THE LEFT-HAND FUSELAGE DUCT IN RED.  THE AIRCRAFT WAS NEVER IN ICING CONDITIONS AND RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE 14TH STAGE SENSING LOOP TO BE BAD.  THE LOOP WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
